Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 39 found articles
 
 
  Non-standard finite-differences schemes for reaction–diffusion equations in curvilinear coordinates
 
 
Title: Non-standard finite-differences schemes for reaction–diffusion equations in curvilinear coordinates
Author: Alvarez-Ramirez, Jose
Valdes-Parada, Francisco J.
Alvarez, Jesus
Alberto Ochoa-Tapia, J.
Appeared in: Computers and chemical engineering
Paging: Volume 33 (2009) nr. 1 pages 10 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands